# SDR DALA2020081602797

- Difficulty date: August 16, 2020
- Submitted: August 16, 2020
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 66,000 hours, 26,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT LT SECTION OF EMERGENCY LIGHTS AROUND L2 DOOR AND ABOVE AFT LEFT SEATS IS INOPERATIVE. REMOVED AND REPLACED BATTERY PACK IN AFT CEILING LT SIDE. OPS CHECK GOOD PER B737.
